A note on approximation of the identity

Felipe Zo

Studia Mathematica (1976)

  • Volume: 55, Issue: 2, page 111-122
  • ISSN: 0039-3223

How to cite


Zo, Felipe. "A note on approximation of the identity." Studia Mathematica 55.2 (1976): 111-122. <http://eudml.org/doc/218021>.

author = {Zo, Felipe},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {111-122},
title = {A note on approximation of the identity},
url = {http://eudml.org/doc/218021},
volume = {55},
year = {1976},

AU - Zo, Felipe
TI - A note on approximation of the identity
JO - Studia Mathematica
PY - 1976
VL - 55
IS - 2
SP - 111
EP - 122
LA - eng
UR - http://eudml.org/doc/218021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.